# SDR 08FDEA00142

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 65404132
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC HYD PUMP MOUNT TRAY CRACKED ON AFT SIDE, BS 955A, LBL 43 WL 143.  REMOVED ANGLE FROM ELE HYD PUMP MOUNT TRAY AFT SIDE BS 955A, LBL 43.  FABRICATED, TREATED, PRIMED AND INSTALLED.
